The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=29&m=3781056
Posted By : hhekking - 1/24/2017 3:34 PM
So to get a background, I'm 18 and currently taking college classes online. I go to a lot of concerts and work as a model full time. I usually have a lot of energy and have never really had any of these issues before. I do suffer with anxiety so I take sertraline 50mg once a day and clonazepam 0.5mg every twelve hours. Ever since I started clonazepam (this is kind of fuzzy to remember when the symptoms started) I started to feel sick and would get infections more often. After 6 mo of dealing with on and off sicknesses and just constantly being exhausted, I went to get a full panel. My ANA came back positive, but of course, it's not really enough to diagnose someone with lupus or some autoimmune disease. They took 7 vials of blood from me which made me go pale and pass out in my own sweat which was the least enjoyable thing I have ever experienced. I had a really bad sinus infection a little over a month and a half ago, but the antibiotics didn't do anything because I still felt sick for weeks after. Then again this last week, it spiked to such a displeasing level. I went in and got z pack, but today is my final day of the pill and I still feel absolutely terrible. It could be a virus and I would have to just ride it out, but I don't want to be sick for another few weeks until it spikes again and everything that comes out of my face is a gross deep green. I can't even blow my nose without my throat hurting. In addition, I have some rashes, but nothing too frightening. I'm 5'10, so the joint pain I have I personally believe is normal also since I have to work in heels for a living. My blood was drawn a week and a half ago, then less than a week after getting my results and being told to stop taking the clonazepam, that's when I got really sick again. My doctor and rheumatologist said that the meds I'm on aren't ones that typically cause drug-induced lupus, so then I wonder if it just showed positive because I was incubating a sickness during the test or maybe there's a small chance it is drug-induced? It sucks having to stop clonazepam because my panic attacks are coming back and waking me up at night. I couldn't hold out long enough, so I ended up starting it again because I move to LA in a week and don't want my anxiety to come with me. I was supposed to get blood work this morning but I had two hours of sleep, lost a lot of weight from all of this, and didn't eat that morning or much of the night before. Also, I straight up feel like death. I don't know what to do. I know I need this blood work, but I really don't want to pass out again and throw up. Even if everything comes back negative and I don't have lupus, why is this happening to me? Why do I get sick so often and just constantly feel like I'm on the edge of getting really ill and feverish.

Posted By : couchtater - 1/25/2017 10:56 PM
It sounds like you've got a terrible sinus infection. I'd go back to the doctor for stronger antibiotics and get the blood work done. I'd also ask for something to help the panic attacks.
My niece suffers from them recently due to ptsd and she takes lorazipam and paxil.
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

Posted By : Aliciamabg - 2/6/2017 7:09 PM
I am no expert, but the first concern for you is stopping your meds cold turkey. You have been taking an Anti Depressant and Benzodiazepine which are both physically addictive and should be tapered off slowly. The withdrawal of either feels like you are going to die. And in fact, some have. Seizures are a big concern. Please consult an expert in the area of those meds.

My daughter took xanax, lorazepam, and Lunesta all at the same time for many years to help her with Anxiety and sleep problems. She began having terrible side effects, dizziness, panic attacks, difficulty walking. Went to several doctors and the emergency room at one point. No answers. Through a lot of looking and research, we found a wonderful program that help with tapering and supplements through the process. She is lunesta and xanax free and all those terrible side effects have disappeared. Still taking the Lorazepam. Wishing you better health

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer